# SDR AALA201510029002

- Difficulty date: September 30, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 7,314 hours, 1,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING JC 33C20033002, EMER LIGHT BATTERY CAPACITY CHECK, SEVERAL BATTERY FAULT MSGS DISPLAYED.  REPLACED BATTERY AT 1R IAW JC 33C20033002.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.  SEE AALA201510029012, AALA201510029013 & AALA201510029014 FOR ASSOCIATED EVENTS.
